A family of Abel series distributors of order

Pak. J. Statist. 2008 Vol. 24(3), 07/2008; 24(3):173-178.


In this paper we have considered a class of univariate discrete distributions of order k,
the Abel Series Distributions of order k (ASD(k)) generated by suitable functions of real
valued parameters in the Abel polynomials. A new distribution called the Quasi
Logarithmic Series Distribution of order k (QLSD(k)) is derived from ASD(k) and many
other distributions, viz. Quasi Binomial distributions of order k (QBD(k)), Generalized
Poison distribution of order k (GPD(k)) and Quasi negative binomial distribution of order
k (QNBD (k)) have been derived as particular cases of ASDs of order k. Some properties
have also been discussed.

Download full-text


Available from: Kishore Das, Jun 10, 2014